# SDR AALA201901149002

- Difficulty date: January 12, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N821AN
- Make and model: Boeing 787-9
- Aircraft serial: 40640
- Aircraft time: 9,922 hours, 1,017 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN 8A HAD AN ELECTRICAL ODOR WHEN IN USE. REPLACED THE 8A OVEN IAW DMC 25-32-00-10A-720AA. OPS CHECKED GOOD, OK FOR SERVICE.
